MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker

Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
Model Number LSP203A
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an implant procedure, the leadless pacemaker was observed to be in backup (bvvi) mode due to cardioversion.The device configuration was run up to resolve the event.The patient was stable.

Brand Name
AVEIR AR 2 Leadless Pacemaker
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50896200
Report Number2017865-2026-20171
Device Sequence Number6001012
Product Code PNJ
UDI-Device Identifier05415067051189
UDI-Public(01)05415067051189(10)S000115187(17)280728
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP203A
Device Catalogue NumberLSP203A
Device Lot NumberS000115187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown